# SDR IPXA2020092860717

- Difficulty date: September 10, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 60,455 hours, 13,563 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC8360504
- Part serial: 48745
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT HORIZ STAB LEADING EDGE ASSY HAS A DRILL START AND CORROSION IN FASTENER HOLE.  REPAIRED RT HORIZ STAB LEADING EDGE ASSY, IAW VT-SAA EA 011-5510-01-A8565 REV I/R AND UPS EO MD11-5510-77934-A.  MINOR.
